기능성 소화불량 환자의 간 기능에 대한 한약 투여의 안전성: 단일 센터 후향적 연구
Safety of Herbal Medicines on Liver Function in Functional Dyspepsia Patients: A Single-Center Retrospective Study
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Objectives: This study analyzed laboratory serum data results before and after patients took herbal medicine to confirm the clinical safety of herbal medicine. In addition, in the event of liver damage, the case was analyzed to confirm the characteristics of liver damage and the possibility of liver damage caused by herbal medicine. Methods: A retrospective chart review of the effects of herbal medicine on liver function in patients diagnosed with functional dyspepsia was conducted. The electronic medical records of 128 patients in a single hospital were reviewed. Results: The statistical analysis revealed a statistically significant decrease in liver function-related laboratory serum data after taking herbal medicine (p<0.05). In addition, among 128 patients, there were two cases of drug-induced liver injury (DILI) (1.56%). Conclusion: Taking herbal medicine prescribed by experts does not significantly affect liver function in patients with functional dyspepsia. Rather, the liver levels of the subjects showed a significant decrease after taking herbal medicine. To support these results, further large-scale multicenter prospective studies are necessary.
Abstract
Objectives: This study analyzed laboratory serum data results before and after patients took herbal medicine to confirm the clinical safety of herbal medicine. In addition, in the event of liver damage, the case was analyzed to confirm the characteristics of liver damage and the possibility of liver damage caused by herbal medicine. Methods: A retrospective chart review of the effects of herbal medicine on liver function in patients diagnosed with functional dyspepsia was conducted. The electronic medical records of 128 patients in a single hospital were reviewed. Results: The statistical analysis revealed a statistically significant decrease in liver function-related laboratory serum data after taking herbal medicine (p<0.05). In addition, among 128 patients, there were two cases of drug-induced liver injury (DILI) (1.56%). Conclusion: Taking herbal medicine prescribed by experts does not significantly affect liver function in patients with functional dyspepsia. Rather, the liver levels of the subjects showed a significant decrease after taking herbal medicine. To support these results, further large-scale multicenter prospective studies are necessary.
참고문헌 (34)
- Vanheel H, "Pathophysiological Abnormalities in Functional Dyspepsia Subgroups According to the Rome III Criteria", Am J Gastroenterol, 112(1), pp.132~140 (2017)
- Lee KJ, "Pathophysiology and Treatment of Functional Dyspepsia", Korean J Neurogastro enterol Motil, 9(2), pp.85~91 (2003)
- The society of Internal Korean Medicine, "Functional dyspepsia Korean medicine clinical practice guideline", NIKOM, 30~ (2021)
- Lee WM, "Recognizing drug-induced liver injury : Current problem, possible solution", Toxicol Pathol, 33(1), pp.155~164 (2005)
- Lee WJ, "Systematic review on herb-induced liver injury in Korea", Food and chemical toxicology, 84, pp.47~54 (2015)
- 강선형, "급성 독성간염 159예의 임상적 고찰", Clinical and Molecular Hepatology, 14(4), pp.483~492 (2008), 대한간학회
- Kim JD, "Etiology of Acute Hepatic Injury : An Analysis of a Single Center Experience", Clinical and Molecular Hepatology, 13(3S), pp.235~ (2007)
- 유태우, "독성 간손상 관련 한국인의 약물복용 실태와 건강비용 조사대한간학회지 제 13 권 제 1 호 2007 ; 34-43; 독성 간손상의 진단 및 보고체계 구축을 위한 다기관 공동연구", Clinical and Molecular Hepatology, 13(1), pp.34~43 (2007), 대한간학회
- Danan G, "Causality assessment of adverse reactions to drugs - . A novel method Ⅰbased on the conclusions of international consensus meetings; applications to drug induced liver injuries", J Clin Epidemiol, 46(11), pp.1323~1330 (1993)
- Lucena MI, "Assessment of drug-induced liver injury in clinical practice", Fundam Clin Pharmacol, 22(2), pp.141~158 (2008)
- Pittler MH, "Systematic Review : hepatotoxic events associated with herbal medicinal products", Aliment Pharmacol Ther, 18(5), pp.451~471 (2003)
- 윤영주, "약인성 간손상의 원인물질에 관한 국내연구의 체계적 고찰", 대한한의학회지, 30(2), pp.30~45 (2009), 대한한의학회
- Cho JH, "A nationwide study of the incidence rate of herb-induced liver injury in Korea", Arch Toxicol, 91(12), pp.4009~4015 (2017)
- Kang MH, "The clinical study of LFT levels in 117 out-patients while taking herbal medicine for 6 months", J Korean Med, pp.106~112 (2007)
- Lee J, "Liver enzyme abnormalities in taking traditional herbal medicine in Korea : A retrospective large sample cohort study of musculoskeletal disorder patients", J Ethnopharmacol, 169, pp.407~412 (2015)
- Lee SH, "Safety of co-administration of herbal and conventional medicines on liver and kidney function in stroke patients : A singlecenter retrospective study", Phytomedicine, 81, pp.153435~ (2021)
- Meier Y, "Incidence of drug-induced liver injury in medical inpatients", Eur J Clin Pharmacol, 61(2), pp.135~143 (2005)
- Heo J, "東醫寶鑑" (1991), Namsandang
- Lee SY, "Two Cases of Short Stature Treated with Boikyangwitang-gamibang during 6 months", J Int Korean Med, 21(4), pp.693~696 (2000)
- 서윤정, "항생제 투여중 발생한 설사 환자 치험 1례", 대한한방내과학회지, 38(2), pp.172~179 (2017), 대한한방내과학회
- Yoon SW, "The Effect of Boikyangwi-tang on Functional Dyspepsia Using Water Load Test; a Pilot Study", The Journal of Internal Korean Medicine, (fal), pp.1~8 (2006)
- Kim TH, "Effects of Youngkaechulgamtang on Hepatotoxicity", Korean Journal of Pharmacognosy, 30(1), pp.12~17 (1999)
- Rho EJ, "Gobangyuchwi" (2009), Bokchiuihakoe Publish
- Committee of Digestive Diseases NKMC, "Gastroenterology" (2016), Koonja publisher
- 박영선, "補中益氣湯, 十全大補湯, 苓桂朮甘湯이 장음으로 평가된 흰 쥐의 胃 收縮力에 미치는 영향", 대한한방내과학회지, 31(2), pp.212~223 (2010), 대한한방내과학회
- 정용재, "비폐색성 위 전정부 확장이 있는 흰쥐의 위 수축력, 체중 및 위 형태 복원에 대한 苓桂朮甘湯과 補中益氣湯의 효능", 대한한방내과학회지, 31(4), pp.857~869 (2010), 대한한방내과학회
- Heo SY, "Co-relation between questionnaire for pyongwisan and physical signals", pp.2009
- Park SH, "A study on the effects of pyungweesan and compounding of medicine in pyungweesan on the movement of gastrointestinal smooth muscle, anticatharsis, and central nervous system", pp.2000
- Anonymous, "Escitalopram : Drug-induced liver injury : case report", Reactions Weekly, (1694), pp.196~ (2018)
- Ng QX, "Escitalopram-induced liver injury : A case report and review of literature", World J Hepatol, 11(10), pp.719~724 (2019)
- Carvalhana S, "Acute Liver Failure due to Trazodone and Diazepam", Portuguese Journal of Gastroenterology, 24(1), pp.40~42 (2017)
- "Diazepam", paracetamol: Acute liver failure following overdose and withdrawal symptoms:case report, 2020, pp.(1835), 139~
- "Diazepam", enoxaparin sodium, Reactions Weekly, pp.2020, (1822)[DOI]
- Kim NH, "Liver enzyme abnormalities during concurrent use of herbal and conventional medicines in Korea : A retrospective study", Phytomedicine, 18(14), pp.1208~1213 (2011)
